MathSciNet Relay Station
MathSciNet bibliographic data
MR1115741 11R44 (11R45)
Lenstra, H. W., Jr.; Stevenhagen, P. Primes of degree one and algebraic cases of Čebotarev's theorem. Enseign. Math. (2) 37 (1991), no. 1-2, 17–30.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement